# SDR SWIA200312352

- Difficulty date: August 26, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 6,033 hours, 5,067 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372154
- Part serial: 4267
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STALL TEST WILL NOT TEST PROPERLY.  REMOVED AND REPLACED NR 1 ADC.  OPS CHECKS GOOD.
